It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 16 of 16 for alesse and hair loss. (0.102 seconds)


... i keep reading about hormones and side effects, but mine seem to contradict each other, especially when it comes to estrogen and androgenic pills. ... (0 replies)
... I have been on Alesse 28 for three months. I haven't had a period at all on this BC. I take it exactly as the doctor told me, never missed a pill. ... (18 replies)
... so I have to deal with stairs daily. I used to walk up and down the stairs at work instead of the elevator as exercise, and I couldn't even do this. I would get the panicky feeling that I'm falling when I even glance at stairs... ... (2 replies)

... Do you know if the hair loss is permanent and if not, how long until I can expect to have some hair grow back? ... (9 replies)
We can't win.
Aug 8, 2008
... My weight was part because I am hypothyroid and the stupid doctor at the clinic didn't tell me to raise my Synthroid when i started BC. So i went for 6 months while my metabolism went to a crawl. ... (1 replies)
... My daughter is on alesse and seems to be loosing alot of hair..She is looking for a pill that hair loss isn't a side effect. ... (6 replies)
Alessa
Aug 2, 2007
... I am posting for my daughter..She just started alesse two months ago and now she is noticing more hair shedding and very moody..happy and laugh one minute about to cry the next...she just got married and her husband doesn't quite know what is going on with my poor daughter's emotions... ... (2 replies)
Loestrin anybody??
Sep 28, 2005
... FE for over a year. It was great in most regards. I do think it increased my hair loss, though I never noticed my hair getting thinner. ... (7 replies)
... I am unsure whether this is related to taking Alesse or if it because of stress. Has anyone experienced this possible side effect? ... (7 replies)
... I was going out of my mind I was moody, I was getting mad at little things and I was totally a diff person. ... (3 replies)
... Last January 2003 I started taking Alesse and it caused alot of problems for me. ... (2 replies)
... Last January 2003 I started taking Alesse and it was the worst thing that ever happened to me. ... (3 replies)
... I'm on Alesse as well and although I haven't experienced any hair loss, I do know people who have found this to be a side effect of the pill. ... (2 replies)
... killed my sex drive, caused weight gain, hair loss, and has turned me into a raving lunatic for the past 8 months. The problem is, it's just so easy for me as a form of bc...nothing to insert, or worry about. ... (5 replies)
... I started taking Alesse not long ago. I am now on my second pack, and I am doing well. However, during my first 3 weeks on it, I had a lot of hair loss. It gradualy got better, and it eventualy stoped. I have lost 5 pounds since i started taking it. ... (11 replies)
Allese
Jul 10, 2003
... I also started taking alesse recently. I stwitched from ortho cyclen and I am on my second week. I am also experiencing some mood swings. I called my MD and she said that it is a common side effect. She recommended that I take it for 3 months because according to her these side effects often stop after a while. ... (13 replies)




Pages: 1

All times are GMT -7. The time now is 09:14 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!